Acta Applicandae Mathematicae

, Volume 125, Issue 1, pp 209-229

First online:

Periodic Homogenization of Parabolic Nonstandard Monotone Operators

  • Rodrigue Kenne BogningAffiliated withFaculty of Sciences, Department of Mathematics, University of Yaounde I
  • , Hubert NnangAffiliated withÉcole Normale Supérieure de Yaoundé, University of Yaounde I Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study the periodic homogenization for a family of parabolic problems with nonstandard monotone operators leading to Orlicz spaces. After proving the existence theorem based on the classical Galerkin procedure combined with the Stone-Weierstrass theorem, the fundamental in this topic is the determination of the global homogenized problem via the two-scale convergence method adapted to this type of spaces.


Global solution Periodic homogenization Two-scale convergence Nonstandard monotone operators Orlicz spaces

Mathematics Subject Classification (2010)

35B27 35B40 46E30 74G25